# SDR PCAA9500254

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: DSCD40130180
- Condition: Cracked
- Location: Nr 1 Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM CONTENTS WENT TO ZERO IN-FLIGHT.  TROUBLESHOT, FOUND LINE AT PRESSURE MANIFOLD CRACKED, INSTALLED FLEX LINE IAW MM.  RAN AIRCRAFT, OPERATIONAL AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 14,446.  (X)
